A 36-year-old female asked:
had the stomach flu 5 days ago been very weak since, weakness in thigh & tingling in fingers - could this be low potassium levels?
1 doctor answer • 3 doctors weighed in
A Verified Doctoranswered
Sure: You could still be dehydrated and have any number of electrolyte abnormalities. Drink water or even try pedialyte solution if you don't improve quickly.
5.3k viewsReviewed >2 years ago
A 53-year-old female asked:
Hi, I have had a sore throat and hoarsness for 2 months, my neck is swollen and pain goes up to my ear. This is only the right side. Blood test are normal. I have had a ultrasound, CT scan, chest xray, a biopsy. They found nodules on my thyroid.My biopsy
2 doctor answers • 5 doctors weighed in
Dermatology 43 years experience
Continue: Continue to let them evaluate you for the exact answer.
5.6k viewsReviewed >2 years ago
I have been having bad leg and feet cramps atnight. My potassium level is good. I take a heating pad to bed everynite. I am on cholesterol meds, high blood pressure med. Have been for many years. Don't know what to do with these leg cramps. I'm frust
2 doctor answers • 2 doctors weighed in
Podiatry 42 years experience
There : There are many causes for leg cramps at night, including the infamous "restless leg syndrome." (btw, whenever you see the word "syndrome" in medicine, it's code for "we don't know.") electrolyte disturbances (not only potassium) can cause this, and some blood pressure medication is well known to cause electrolyte imbalances, but the symptoms aren't limited to bed time. Another common cause is muscle fatigue, especially if you feel your cramping is worse after a day when you're on your feet more than usual. This is due to biomechanical problems with your feet and legs that cause your muscles to overwork.
You also mentioned you're taking "cholesterol meds." statins have gotten some bad press recently, despite the great way they lower cholesterol and cardiovascular risk. While it's probably unrelated, it's probably also worth telling the doctor who prescribed your cholesterol medication about your leg cramps.
In fact, your starting point in getting relief is probably your primary care physician. If he suspects it might be due to muscle fatigue, a visit to a podiatrist for a pair of orthotics would certainly help you.
5.3k viewsAnswered >2 years ago
A 19-year-old female asked:
Sore throat, yellow phlegm, rash, bruising, nerve pain, muscle pain, itchy skin, tingling feet, headache. Rash dissapears 20 minutes. Cancer? Worried.
2 doctor answers • 4 doctors weighed in
Surgical Oncology 20 years experience
Take a deep breath: Relax... It does not sound like cancer. Those are a lot of symptoms though. It is most likely a viral infection, like the "flu", but it could be something else, so you should go see a doctor and get a proper exam.
5.2k viewsReviewed >2 years ago
A 54-year-old female asked:
I have low potassium and leading up to getting my blood checked i had upper stomach pain and near fainting experience, would low potassium cause this.
1 doctor answer • 2 doctors weighed in
Internal Medicine 27 years experience
Not likely.: Low potassium in and of itself is unlikely to cause this symptom. If potassium is on the low side regularly might want to discuss possibility of hyperaldosteronism or too much hctz (hydrochlorothiazide) with your doc.
4.7k viewsReviewed >2 years ago
A 39-year-old female asked:
White pigment & sml lump under left eye, wrinkled appearance of fingertips, sore hip with leg pain, sore lymph nodes& tiredness, low potassium, diarrhe?
1 doctor answer • 1 doctor weighed in
Internal Medicine 38 years experience
See ur Dr and get: A thorough exan and blood test. There are multiple possibilities including a stye, viral infection, muscle strain, dehydration, kidney / adrenal problem etc. Take care!
4.5k viewsAnswered >2 years ago
Last updated Jan 5, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.